MathSciNet Relay Station
MathSciNet bibliographic data
MR2851495 35Q53 (35C08)
Zayed, Elsayed M. E. A note on the modified simple equation method applied to Sharma-Tasso-Olver equation. Appl. Math. Comput. 218 (2011), no. 7, 3962–3964.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement